# SDR LR7A2022091903207

- Difficulty date: September 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,502 hours, 33,949 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LEFT HAND ELEVATOR REAR INBOARD BEAM CRACKED  HSS71 -73.375L FS1152 / REPAIRED IAW ASI REPAIR DRAWING 5530D3314 REV 1R MEA382-55-22-107.    LP# 96813.
